Spectral properties of the Klein-Gordon s-wave equation with complex potential


Bairamov E., Celebi A.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.28, no.6, pp.813-824, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 6
  • Publication Date: 1997
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.813-824

Abstract

Let us consider the differential operator L defined by the Klein-Gordon s-wave equation